Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
schw2sar

Initail Breakout on Accutane

I have been on Accutane for 1 week now and I am starting to notice a slight increase in acne, I was wondering if anyone had any advice or experience that would help me out. I am scared that it is going to get worse, also when can I expect my skin to start clearing??

Share this post


Link to post
Share on other sites

It all really depends on your dosage, how bad your acne is, and the environment you live in.

I took accutane for 6 months. Within the first few weeks, my skin got worse (but not too bad). Remember to always moisturizer and don't use any other OTC products, as your skin is extremely sensitive when it is on Accutane.

If all goes well, your skin should get better in no time. The reason your skin is getting worse is because Accutane causes all the dirt/acne from deep in your pores to come out.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×